# SDR SWAA2021101826476

- Difficulty date: September 3, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Web
- Condition: Cracked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL SUPPORT WEB ON ENGINE 1 ; 2021-403482 / [01] REPLACED INBOARD FAN COWL SUPPORT WEB ON ENGINE 1 IAW B737-700 SRM 51-10-02 ITEM 9 ;B737-700 SRM 51-40-02 AND CMM 71-13-30; [02] CERTIFIED WORK PERFORMED.
